# SDR REXA201100556

- Difficulty date: September 15, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N8432A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7432
- Aircraft time: 24,853 hours, 22,037 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OUTBD LOWER SKIN AT WS 351(NEXT TO CUTOUT FOR ACCESS PANEL 650LB) IS DENTED.  REPAIRED IAW BOMBARDIER REO 601R-57-21-1503.
